# SDR AALA201808249007

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 21,891 hours, 8,897 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P9108
- Condition: Fire
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

AFTER LANDING, THE APU AUTO-SHUTDOWN.  ANOTHER START WAS ATTEMPTED.  AN AIRCRAFT BEHIND REPORTED THERE WAS AN APU FIRE,  AFTER WHICH THE CREW RECEIVED A FIRE WARNING IN THE COCKPIT.  APU FIRE HANDLE WAS PULLED AND BOTTLE DISCHARGED.  PERFORMED APU FIRE ON GROUND CHECKLIST.  EMERGENCY EXIT LIGHTS ON FOR 15  MINUTES.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND INTERNAL DAMAGE TO THE APU.  REMOVED AND REPLACED THE APU IAW MCM 49-94-11. NO DAMAGE TO ACFT WAS NOTED. OPS AND LEAK CHECKED GOOD.  MAINTENANCE ALSO STOWED THE FIRE HANDLE IAW STANDARD PRACTICES AND IAW MM 26-00-01.
